# SDR AWKA2018100901

- Difficulty date: September 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N557XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20047
- Aircraft time: 9,775 hours, 4,850 cycles
- Engine: Hnywl AS90711A
- Engine time: 9,499 hours, 4,736 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT AT FL200 AND LOW THRUST SETTING, THE RIGHT ENGINE FAILED. THE APPROPRIATE CHECK LIST WAS FOLLOWED AND A RESTART WAS ATTEMPTED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITH ONE ENGINE. THE ENGINE HAS SINCE BEEN REMOVED FOR INSPECTION AND EVALUATION. RECOMMENDED THE REPLACEMENT OF THE W5 HARNESS, OSSD AND BOTH ELECTRONIC ENGINE CONTROL UNITS. THE N1 OVERSPEED SHUT-OFF DETECTOR P/N: 3034256-4 S/N: 16-162151-00732, W5 HARNESS P/N: 3034427-3 S/N: 16-162599-02772, ECU A P/N: 2119576-1011 S/N: 74-V0067, AND ECU B P/N: 2119576-1011 S/N: 94-V0108 WERE ALL REPLACED WITH REPAIRED OR NEW UNITS. OPS CHECKS WERE NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
